Show simple item record

contributor authorT. M. Atanackovic
contributor authorL. J. Cveticanin
date accessioned2017-05-08T23:49:13Z
date available2017-05-08T23:49:13Z
date copyrightJune, 1996
date issued1996
identifier issn0021-8936
identifier otherJAMCAV-26392#392_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/116453
description abstractPlane motion of an elastic rod, subjected to a compressive force is analyzed. Equations of motions are derived for the case when deformations are not small. It is assumed that the compressive force has a periodic component, so that parametric instability is possible. Stability boundary is estimated analytically and determined numerically. In the special case of static loading a new formula for the slenderness ratio, below which there is no buckling, is obtained. In deriving the differential equations of motion a generalized constitutive equations taking in to account compressibility and shear stresses are used.
publisherThe American Society of Mechanical Engineers (ASME)
titleDynamics of Plane Motion of an Elastic Rod
typeJournal Paper
journal volume63
journal issue2
journal titleJournal of Applied Mechanics
identifier doi10.1115/1.2788877
journal fristpage392
journal lastpage398
identifier eissn1528-9036
keywordsMotion
keywordsDynamics (Mechanics)
keywordsForce
keywordsStability
keywordsCompressibility
keywordsDeformation
keywordsStress
keywordsShear (Mechanics)
keywordsConstitutive equations
keywordsDifferential equations
keywordsBuckling
keywordsEquations AND Formulas
treeJournal of Applied Mechanics:;1996:;volume( 063 ):;issue: 002
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record